# SDR REXA201100732

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 17,779 hours, 14,876 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Stiff
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR FELT STIFF DURING THE FINAL APPROACH WHILE HAND FLYING.  THE STIFFNESS WAS FELT ABOUT THREE INCHES OFF CENTER BOTH FORWARDS AND BACKWARDS.  PERFORMED VISUAL INSP OF ELEVATOR AND OPS TEST OF ELEVATOR CONTROL SYSTEM IAW AMM 27-31-00.  COULD NOT DUPLICATE.  OPS GOOD.  NO DEFECTS NOTED.  A/C REQUIRES FCF DUE TO REPORT OF EXISTENT ELEVATOR RESISTANCE.  REF AML PAGE 865257 ITEM 1.  FCF FOUND SATISFACTORY.
